Lemierre's syndrome following mastoiditis

Shetty, A. K., Begue, R. E., Coffman, K., White-Sims, S. T. and Steele, R. W. (1998) Lemierre's syndrome following mastoiditis. Infections in Medicine, 15 5: 323-325.

Author Shetty, A. K.
Begue, R. E.
Coffman, K.
White-Sims, S. T.
Steele, R. W.
Title Lemierre's syndrome following mastoiditis
Journal name Infections in Medicine   Check publisher's open access policy
ISSN 0749-6524
Publication date 1998-05
Sub-type Article (original research)
Volume 15
Issue 5
Start page 323
End page 325
Total pages 3
Place of publication Norwalk, CT, United States
Publisher CMP Medica
Language eng
Keyword Lemierre's syndrome
Bacteria, gram-negative
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2011, 11:34:13 EST by System User on behalf of School of Medicine